Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What medicines or treatment should I take for skin allergies that have erupted after taking Ambroxol Hydrochoride BP and paracetamol ?

I am NOWRIN 20 years old (F).Hight 5 1 .Weight 51 kg.I was suffering from high fiver & caugh for 1 month & took Ambroxol Hydrochoride BP 100 ml syrup (6 bottle) & paracetamol.Now I am suffering from skin allergies at my face & body.Plez give me any suggessions to recover from this allergies.Thank you.
Asked On : Wed, 10 Aug 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

welcome to histamine

thanks for the query

you need antihistaminics like avil 5mg tablet( once daily)

if it is severe then consult your doctor/dermatologist

the best you to get rid of allergy is avoiding the allergen to which you are sensitve. so find out the allergen.

take care
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor